MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MINIBUNION SYSTEM; PLATE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MINIBUNION SYSTEM; PLATE, FIXATION, BONE
Model Number 3100-0030
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Approximately, 2 weeks after the initial surgery , the patient fell and landed with her full weight on the foot with minibunion system.An x-ray after the fall was provided showing significant swelling.The patient was experiencing pain; therefore, the surgeon removed minibunion and replaced with 2 screws.The device was not broken.No defects or nonconformance that may lead to failure were identified.Additional implants involved in the incident include: ref: 3100-3022lk, ln: 500729, qty: 1, product name: 3.0x22 locking screw.Ref: 3100-2714nl, ln: 500719, qty: 1, product name: 2.9x14 non-locking screw.
 
Event or Problem Description
Approximately, 2 weeks after the initial surgery, the patient fell and landed with her full weight on the foot with minibunion system.An x-ray after the fall was provided showing significant swelling.The patient was experiencing pain; therefore, the surgeon removed the implant.

Brand Name
MINIBUNION SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis, tn
MDR Report Key9948454
Report Number3011421599-2020-00008
Device Sequence Number3423350
Product Code HRS
UDI-Device Identifier00815432027149
UDI-Public00815432027149
Combination Product (Y/N)N
PMA/510(K) Number
K190658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2021
Device Model Number3100-0030
Device Catalogue Number3100-0030
Device Lot Number500938
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2020
Initial Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;